# SDR COMA0260054

- Difficulty date: January 16, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 18,561 hours, 17,779 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 066A
- Condition: Malfunctioned
- Location: Wing
- Part time: 14,323 hours, 14,199 cycles
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5952 LANDING GEAR DISAGREE MESSAGE - MLG DID NOT EXTEND.REPLACED THE #3 HYDRAULIC RESERVOIR.
